Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Two theorems on modular curves

  • 197 Accesses

  • 20 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Yu. I. Manin, Izv. Akad. Nauk SSSR, Ser. Matem.,36, 19–66 (1972).

Download references

Additional information

Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 7, No. 2, pp. 83–84, April–June, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Drinfel'd, V.G. Two theorems on modular curves. Funct Anal Its Appl 7, 155–156 (1973). https://doi.org/10.1007/BF01078890

Download citation


  • Functional Analysis
  • Modular Curf